# SDR SIMA201109802

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 31,034 hours, 25,869 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3364 THE FLIGHT ATTENDANT REPORTED AN ELECTRIC ODOR NEAR THE HOT JUG MOUNT, NO HOT JUGS INSTALLED. THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECT BOTH COFFEE POT RECEPTACLE PLUG, COFFEE POT CONTROL MODULE, ELECTRICAL CONNECTION ABOVE GALLEY, VISUAL CHECK ARE GOOD, NO ELECTRICAL BURNING MARK AT ALL.  NO PARTS REMOVE OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
